MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A white substance was reported on several needles.To support the investigation, three samples and three photographs were submitted for evaluation by the quality team.One sample was received in an opened blister package, while the other two were in sealed blister packages.A visual inspection was conducted, revealing that the sample in the opened blister had an epoxy drip on the needle hub.The three photographs provided depicted one of the returned samples.No additional defects or imperfections were observed.This condition may occur if a jam occurs at the cannulator.A review of the device history record for material number 305196, lot 5029970, was completed.The review did not identify any quality issues during production that could have contributed to the reported condition, nor were there any related quality notifications.All processes and final inspections were performed in accordance with specification requirements.Verification of the cannulator confirmed that the settings were correct and product flow was normal.Based on the investigation and analysis of the returned sample, the customer¿s reported observation has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle 18x1-1/2 rb had excessive epoxy.The following information was provided by the initial reporter: material#: 305196batch#: 5029970.1.Send a transport tube for shipping a sample to the following address: a white substance is found on some of the needles: our clinicians observed the presence of a white substance on some of the needles (photos attached).No patients were affected.The boxes from this batch have been removed from use and set aside by the intensive care team.Send a transport tube for shipping the sample to the following address.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23799571
Report Number1911916-2025-00799
Device Sequence Number8954781
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)250129(17)300405(10)5029970
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number5029970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown